×

zbMATH — the first resource for mathematics

Partitioning procedures for solving mixed-variables programming problems. (English) Zbl 0109.38302

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Beale, E. M. L.: A Method of Solving Linear Programming Problems When Some But Not All of the Variables Must Take Integral Values. Statistical Techniques Research Group, Technical Report No.19, Princeton, N.J., July 1958.
[2] Benders, J. F.: Partitioning in Mathematical Programming. Thesis, Utrecht, July 4, 1960.
[3] Benders, J. F. A. R. Catchpole andC. Kuiken: Discrete Variables Optimization Problems. The Rand Symposium on Mathematical Programming, 16-20 March, 1959.
[4] Dantzig, G. B.: On the Significance of Solving Linear Programming Problems with Some Integer Variables. Econometrica28, 30-44 (1960). · Zbl 0089.16101 · doi:10.2307/1905292
[5] ?, andP. Wolfe: Decomposition Principle for Linear Programs. Operations Research8, 101-111 (1960). · Zbl 0093.32806 · doi:10.1287/opre.8.1.101
[6] Gass, S.: Linear Programming, Methods and Applications, New York: McGraw-Hill 1958. · Zbl 0081.36702
[7] Griffith, R. E., andR. A. Stewart: A Non-Linear Programming Technique for the Optimization of Continuous Processing Systems. Management. Science7, 379-392 (1961). · Zbl 0995.90610 · doi:10.1287/mnsc.7.4.379
[8] Goldman, A. J.: Resolution and Separation Theorems for Polyhedral Convex Sets. Linear Inequalities and Related Systems. Annals of Mathematics Studies38, 41-52, Princeton 1956. · Zbl 0072.37505
[9] Gomory, R. E.: An Algorithm for the Mixed Integer Problem. The Rand Corporation, P-1885, June 23, 1960.
[10] Kelly, J. E.: The Cutting Plane Method for Solving Convex Programs. J. Soc. Ind. and Appl. Math.8, 703-712 (1960). · Zbl 0098.12104 · doi:10.1137/0108053
[11] Land, A. H., andA. G. Doig: An Automatic Method for Solving Discrete Programming Problems. Econometrica28, 497-520 (1960). · Zbl 0101.37004 · doi:10.2307/1910129
[12] Rosen, J. B.: The Gradient Projection Method for Non-Linear Programming, Part I-Linear Constraints. J. Soc. Ind. and Appl. Math.8, 181-217 (1960). · Zbl 0099.36405 · doi:10.1137/0108011
[13] Tucker, A. W.: Dual Systems of Homogeneous Linear Relations. Linear Inequalities and Related Systems. Annals of Mathematics Studies38, 3-18, Princeton 1956. · Zbl 0072.37503
[14] Zoutendijk, G.: Methods of Feasible Directions. A Study in Linear and Non-Linear Programming. Amsterdam: Elsevier Publ. Co. 1960. · Zbl 0097.35408
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.